# SDR ASAA0080368

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 15K CHECK CORROSION WAS FOUND ON INTERCOSTAL, FS 1003-1022, LONGERON 28R.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW INTERCOSTAL IAW DC9 SRM 51-30-01 AND 51-30-05.
